Warning over ecstasy-type tablets after North death

One man die and four others are admitted to hospital after taking yellow ‘speckled rolex’

Police in Northern Ireland have issued a warning about ecstasy-type tablets after one man died and four others were admitted to hospital.

Police in Northern Ireland have issued a warning about ecstasy-type tablets after one man died and four others were admitted to hospital.

Sat, Dec 28, 2013, 08:16

Police in Northern Ireland have issued a warning about ecstasy-type tablets after one man died and four others were admitted to hospital.

Yellow “Speckled Rolex” pills have been linked to the death at a property in West Belfast tonight.

Earlier this year the Police Service of Northern Ireland (PSNI) warned of the grim toll of drug fatalities and said no one toxic batch was responsible for a spate of deaths.

Tonight’s incident happened in the Thornhill Court area of Dunmurry.

The men taken to hospital are in a stable condition, a spokesman for the force said. A post-mortem examination will be carried out on the dead man’s body.

The spokesman said anybody with Speckled Rolex tablets or any other illegal drugs should dispose of them immediately.

PA

News - direct to your inbox

Which Daily Digest would you like?

Irish Times News